# SDR CALA2023060701775

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 38,482 hours, 13,786 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Sta 120
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ACCESS HOLE WAS CUT IN LOWER L/H HORIZONTAL SKIN FOR RIB CRACK ACCESS AT STA 120. SEE NON-ROUTINE 001393784 FOR REAIR DOUBLER INSTALLATION. A DIP AND SFR IS NEEDED TO BE ISSUED FOR REPAIR DO UBLER. EXTERNAL PART OF DOUBLER ALSO PERFORM A LFEC INSPECTION ON THE S UNDER THE EXTERNAL PART OF THE DOULBER REPEAT INSPEECTION EVERY TABLE 204 PAGE 6. KIN UNDER THE EXTERNAL PART OF THE DOUBLER AND THE SPAR CHORD 9000 FLIGHT CYCLES THEREAFTER." REF SRM 55-10-01-2R-11 REPAIR 11 CREATED SFR #4795235 AND ISSUED DIP TO READ"INSPECTION THREASHOL H 56,000 TOTAL FLIGHT CYCLES PERFORM DETAIL VISUAL INSPECTION ON ADD EMP:N CATAGORY B REPAIR MADE TO LEFT HORIZONTAL STABILIZER LOWER SKIN TOMC-APPROVAL FROM SC1ELBYC COMMENT PER SRM 55-10-01-2R-11 REPAIR 11. INSPECTION THRESHOLD AT 56000 TOTAL FLIGHT CYCLES. DETAILED VISUAL INSPECTION AND EXTERNAL LOW FREQUENCY EDDY CURRENT INSPECTION EVERY 9000 FLIGHT CYCLES THEREAFTER. VERIFIED DIP REINSPECTION CRITERIA PER SRM 55-10-01-2R-11 REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
